# SDR 00016

- Difficulty date: April 12, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N277TW
- Make and model: Lear 24D
- Aircraft serial: 277
- Aircraft time: 13,207 hours, 14,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT AFTER TAKEOFF, RETURN TO DEPARTURE AIRPORT, THREE GREEN DOWN AND LOCKED.  AIRCRAFT TO BE FERRIED BACK TO ADS, GEAR DOWN AND LOCKED FOR MAINTENANCE.  MAINTENANCE JACKED AND CYCLED GEAR 10 TIMES WITH ALL OP'S NORMAL.  AIRCRAFT RETURNED TO SERVICE.
